Oscillation of Solutions to Delay Differential Equations with Positive and Negative Coefficients
MetadataShow full metadata
In this article we present infinite-integral conditions for the oscillation of all solutions of first-order delay differential equations with positive and negative coefficients.
CitationElabbasy, E. M., Hegazi, A. S., & Saker, S. H. (2000). Oscillation of solutions to delay differential equations with positive and negative coefficients. Electronic Journal of Differential Equations, 2000(13), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.